# SDR SIMA2011318011

- Difficulty date: November 10, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 19,001 hours, 16,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009120
- Part serial: DFW10112A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND THE AFT EMERGENCY FLASHLIGHT WAS INOPERABLE.  THE FLASHLIGHT WAS PLACED ON A MEL.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IAW AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
